# SDR CA061220008

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 15,305 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX607076
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ACMP LEAKING FLUID CAUSING LOSS OF HYDRAULIC QUANTITY AND SYSTEM PRESSURE.  AIRCRAFT LANDED AND WAS TOWED OFF THE RUNWAY DUE TO NO NOSE WHEEL STEERING. (TC NR 20061220008)
